# SDR UALA2012031501720

- Difficulty date: March 13, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 49,193 hours, 19,385 cycles
- Engine: Iae V2522A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 41600318003
- Part serial: 66
- Condition: Faulty
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT WINDSHIELD HEAT ECAM, RT WINDOW HEAT ECAM DISPLAYED ON TAXI OUT.  CREW COMPLIED WITH MEL.  REPLACED WHC NR 2.  TESTED OKAY.
